# SDR KCSA061087

- Difficulty date: April 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-700
- Part time: 90,915 hours, 22,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK AT RBL 65.31 CORRODED BS 680 TO BS 700.
